Imipramine-induced tremor

Effects of a beta-adrenergic blocking agent

Ziad Kronfol, J. F. Greden, A. P. Zis

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

Assessment of an elderly depressed patient with an imipramine-induced tremor led to the conclusions that imipramine tremor (1) can be severe and incapacitating, (2) is most pronounced early in the treatment, (3) does not seem to be dose-related, and (4) is readily reversible with a beta-adrenergic blocking agent.

Original languageEnglish
Pages (from-to)225-226
Number of pages2
JournalJournal of Clinical Psychiatry
Volume44
Issue number6 I
Publication statusPublished - 1983
Externally publishedYes

Fingerprint

Adrenergic beta-Antagonists
Imipramine
Tremor
Therapeutics

ASJC Scopus subject areas

  • Psychiatry and Mental health
  • Clinical Psychology

Cite this

Imipramine-induced tremor : Effects of a beta-adrenergic blocking agent. / Kronfol, Ziad; Greden, J. F.; Zis, A. P.

In: Journal of Clinical Psychiatry, Vol. 44, No. 6 I, 1983, p. 225-226.

Research output: Contribution to journalArticle

Kronfol, Ziad ; Greden, J. F. ; Zis, A. P. / Imipramine-induced tremor : Effects of a beta-adrenergic blocking agent. In: Journal of Clinical Psychiatry. 1983 ; Vol. 44, No. 6 I. pp. 225-226.
@article{a1d36098aceb41f39317f0ee63df7e41,
title = "Imipramine-induced tremor: Effects of a beta-adrenergic blocking agent",
abstract = "Assessment of an elderly depressed patient with an imipramine-induced tremor led to the conclusions that imipramine tremor (1) can be severe and incapacitating, (2) is most pronounced early in the treatment, (3) does not seem to be dose-related, and (4) is readily reversible with a beta-adrenergic blocking agent.",
author = "Ziad Kronfol and Greden, {J. F.} and Zis, {A. P.}",
year = "1983",
language = "English",
volume = "44",
pages = "225--226",
journal = "Journal of Clinical Psychiatry",
issn = "0160-6689",
publisher = "Physicians Postgraduate Press Inc.",
number = "6 I",

}

TY - JOUR

T1 - Imipramine-induced tremor

T2 - Effects of a beta-adrenergic blocking agent

AU - Kronfol, Ziad

AU - Greden, J. F.

AU - Zis, A. P.

PY - 1983

Y1 - 1983

N2 - Assessment of an elderly depressed patient with an imipramine-induced tremor led to the conclusions that imipramine tremor (1) can be severe and incapacitating, (2) is most pronounced early in the treatment, (3) does not seem to be dose-related, and (4) is readily reversible with a beta-adrenergic blocking agent.

AB - Assessment of an elderly depressed patient with an imipramine-induced tremor led to the conclusions that imipramine tremor (1) can be severe and incapacitating, (2) is most pronounced early in the treatment, (3) does not seem to be dose-related, and (4) is readily reversible with a beta-adrenergic blocking agent.

UR - http://www.scopus.com/inward/record.url?scp=0020539716&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0020539716&partnerID=8YFLogxK

M3 - Article

VL - 44

SP - 225

EP - 226

JO - Journal of Clinical Psychiatry

JF - Journal of Clinical Psychiatry

SN - 0160-6689

IS - 6 I

ER -